# SDR UALA2011112706458

- Difficulty date: November 26, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 85,251 hours, 10,364 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 43H SEAT MOUNTED EMERGENCY LIGHT WIRE BROKEN.  REPLACED SEAT MOUNTED EMERGENCY LIGHT.
